Name: | Description: | Size: | Format: | |
---|---|---|---|---|
99.79 KB | Adobe PDF |
Authors
Advisor(s)
Abstract(s)
We show that in an arbitrary o-minimal structure the following are equivalent: (i) conjugates of a definable subgroup of a definably connected, definably compact definable group cover the group if the o-minimal Euler characteristic of the quotient is non zero; (ii) every infinite, definably connected, definably compact definable group has a non trivial torsion point.
Description
Keywords
O-minimal structures Definable groups
Citation
Edmundo, Mário Jorge - On the euler characteristic of definable groups. "Mathematical Logic Quarterly" [Em linha]. ISSN 1521-3870 (Print) 0942-5616 (Online). Vol. 57, Nº 1 (Fev. 2011), p. 3-5
Publisher
WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim